# SDR IPXA2020111762512

- Difficulty date: November 4, 2020
- Submitted: November 18, 2020
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 67,779 hours, 17,675 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74171
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C LT WING REAR SPAR LOWER CAP HAS CORROSION JUST BELOW NR 3 SPOILER.  REPAIRED LT WING REAR SPAR LOWER CAP/VERTICAL FLANGE AFT SURFACE/BETWEEN XORS 582 & XORS 587, IAW VT-SAA EA 011-5710-01-A8708 REV. IR AND UPS EO MD11-5710-78522-A. (MINOR)
